U.S. doctors online nowAsk doctors free
North Terre Haute, Indiana
A 24-year-old female asked:

Mirena (levonorgestrel) removed 3/13/2015 every since then daily have severe cramps and bloating makes my belly feel tight. and underwear is wet and clear when i wipe?

1 doctor answer1 doctor weighed in
Dr. David Lipkin
Internal Medicine 52 years experience
Withdrawal effect?: It's quite possible your symptoms are a result of hormonal changes due to Mirena (levonorgestrel) withdrawal. Having said that, it's very important that you first consult your gynecologist to make sure there are no other reasons for your symptoms. The following site may be helpful http://bit.ly/1vlj5cr Be cautious about purchasing any "Mirena (levonorgestrel) Detox" guides. If they really wanted to help you they wouldn't charge!!
Dr. David Lipkin
Internal Medicine 52 years experience
Provided original answer
If due to Mirena discontinuation hopefully the symptoms will be temporary.
Jul 16, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.